Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 13, 2012, 1:23 PM MDT for Lincoln County, Torrance County, New Mexico. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2012, 1:23 PM MDT (19:23 UTC)
- Expired
- May 13, 2012, 2:30 PM MDT
- In force
- 67 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Lincoln County, NM, Torrance County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
143 WUUS55 KABQ 131923 SVRABQ NMC027-057-132030- /O.NEW.KABQ.SV.W.0019.120513T1923Z-120513T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 123 PM MDT SUN MAY 13 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO SOUTH CENTRAL TORRANCE COUNTY IN CENTRAL NEW MEXICO * UNTIL 230 PM MDT * AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF CEDARVALE...OR ABOUT 12 MILES WEST OF CORONA...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL NORTH CENTRAL LINCOLN COUNTY... RURAL EXTREME SOUTH CENTRAL TORRANCE COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3417 10541 3395 10571 3431 10595 3443 10575 TIME...MOT...LOC 1923Z 322DEG 10KT 3429 10578 $$ 34
1 follow-up statement
739 WWUS55 KABQ 131943 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 143 PM MDT SUN MAY 13 2012 NMC027-057-132030- /O.CON.KABQ.SV.W.0019.000000T0000Z-120513T2030Z/ TORRANCE-LINCOLN- 143 PM MDT SUN MAY 13 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LINCOLN AND SOUTH CENTRAL TORRANCE COUNTIES UNTIL 230 PM MDT... AT 143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF CEDARVALE...OR ABOUT 9 MILES WEST OF CORONA...MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL LINCOLN COUNTY.. RURAL TORRANCE COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3440 10575 3417 10541 3395 10571 3431 10595 TIME...MOT...LOC 1943Z 322DEG 10KT 3427 10575 $$ 34
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:36 AM MDT, 9 hours 47 minutes earlier.
Area forecast discussion, May 13, 3:36 AM MDT, 9 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 AM MDT SUN MAY 13 2012 .DISCUSSION... LOOKS LIKE A VERY ACTIVE PERIOD NEXT 18 TO 24 HOURS ACROSS MOST OF FCST AREA. MOST ACTIVE AREA STILL LOOKS TO BE NEAR TO E OF THE RIO GRANDE VALLEY AND THAT DOVETAILS WELL WITH THE SPC CONVECTIVE OUTLOOK AREA OF SLIGHT RISK SEVERE STORMS. COMBO OF APPROACHING SHORT WAVE FROM THE NW...GENERAL LIGHT TO MODERATE AND RELATIVELY MOIST E TO SE LOW LEVEL FLOW AND FAIRLY GOOD DAYTIME HEATING... ESPECIALLY WHERE INITIAL STORM INITIATION SHOULD TAKE PLACE ALONG AND A LITTLE WAYS WEST OF CENTRAL MT CHAIN ARE FAVORABLE FOR PRETTY GOOD CROP OF THUNDERSTORM DEVELOPMENT. INSTABILITY... CAPE...LAPSE RATES...GOOD DIRECTIONAL AND MODEST TO LOCALLY MODERATE SPEED SHEAR ALL COMBINE FAVORABLY...FOR THE MOST PART... TO SUPPORT THE SLIGHT SEVERE STORM RISK. HAIL AND HIGH WINDS BIGGEST THREAT...THOUGH A FEW MODEST OR RELATIVELY SHORT LIVED SUPERCELLS CANNOT BE RULED OUT. TODAY BY FAR WILL BE THE MOST ACTIVE WX DAY OF THE NEXT WEEK TO 10 DAYS. ACTIVITY SHOULD BEGIN TO DIMINISH TONIGHT ACROSS NW NM AND ACROSS ALL BUT SE THIRD OR SO BY MON AFTN. A FEW SHOWERS AND STORMS MAY STILL FIRE ACROSS CENTRAL AND N HIGHER TERRAIN MON AFTN...BUT TO MUCH LOWER DEGREE. TEMPERATURES WILL BE BELOW NORMAL EXCEPT FOR THE FAR W. DRYING TREND WILL CONTINUE TUE WITH MUCH OF THE FORECAST AREA DRY AND WARMER. ONLY ISOLATED SHOWERS AND STORMS MAY FIRE OVER THE NRN MOUNTAINS...THOUGH CONFIDENCE FOR THAT ONLY MODERATE CURRENTLY. WEAK SHORT WAVE TO PASS N OF NM WED WITH SOME INCREASE IN WINDS AND TEMPERATURES THE MAIN IMPACT. SHOULD BE NOTHING MORE THAN ISOLATED SHOWERS AND STORMS OVER THE NRN MOUNTAINS AND FAR NE. THU AND FRI LOOK TO BE DRY AND WARM WITH MODERATE BREEZES IN THE E ON FRI. 43 && .AVIATION... UPPER LEVEL WEATHER SYSTEM PLUNGING OUT OF UTAH WILL MOVE TO THE HEART OF NEW MEXICO BY EARLY MONDAY MORNING...AND WILL PROVIDE EXTRA INTENSITY AND COVERAGE TO WIDESPREAD THUNDERSTORM DEVELOPMENT ACROSS THE STATE FROM 16Z ONWARD. STRONGEST STORMS WILL SET UP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WITH IFR VIZ AND CIGS...GUSTS TO 50 KTS...AND HAIL ARE LIKELY. STORMS WILL SHIFT FOCUS TO THE EASTERN PLAINS BY 06Z...AND CONTINUE OVER THE SOUTHEAST PLAINS THROUGH 12Z MONDAY MORNING. EASTERLY WINDS WILL GUST TO 45 KTS THROUGH CENTRAL MOUNTAIN CHAIN GAPS ACROSS THE RIO GRANDE VALLEY FROM 04Z ONWARD THIS EVENING...WITH GUSTS CONTINUING PAST SUNRISE ON MONDAY MORNING. WIDESPREAD MT TOP OBSCURATION AND EASTERN PLAINS MVFR/IFR CIGS DEVELOPING FROM 03Z ONWARD THIS EVENING WITH CONDITIONS PERSISTING INTO MONDAY MORNING. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY && .FIRE WEATHER... CRITICAL FIRE WEATHER...LOCALLY CRITICAL FIRE WEATHER CONDITIONS POSSIBLE WEDNESDAY AFTERNOON ALONG AND NORTH OF INTERSTATE 40 IN SAN MIGUEL...GUADALUPE...AND QUAY COUNTIES. MODELS...IN REASONABLE AGREEMENT ON BASIC WEATHER STORY THROUGH THE WORK WEEK...WITH A FEW TIMING DIFFERENCES IN THE UPSTREAM PATTERN FOR THE FOLLOWING WEEKEND. NORTHWEST FLOW ACROSS NEW MEXICO WILL PROVIDE SLIDE FOR SHORTWAVE AMPLIFYING OVER WYOMING MOVING TO THE FOUR CORNERS TODAY...ACROSS INTERSTATE 40 TONIGHT...AND OVER THE HEART OF TEXAS BY EARLY TUESDAY MORNING. UPSTREAM RIDGE BUILDING FROM THE TROPICAL EAST PACIFIC ACROSS ARIZONA WILL MOVE ACROSS NEW MEXICO ON TUESDAY. PACIFIC SYSTEM MOVING OFF THE CENTRAL CALIFORNIA COAST WILL SHEAR EASTWARD ACROSS THE CENTRAL ROCKIES TO FLATTEN THE RIDGE TOP BY MIDWEEK. NEXT SYSTEM AMPLIFYING AS A TROUGH FROM CANADIAN WEST COAST TO SOUTHERN CALIFORNIA BY LATE THURSDAY NIGHT WILL SWING EAST TO THE FOUR CORNERS BY FRIDAY. SOME UNCERTAINTIES ON TIMING AND AMPLITUDE...BUT MODELS SHOWING TROUGH LIFTING OUT RAPIDLY TO THE NORTH AND EAST THROUGH THE WEEKEND TO LEAVE NEW MEXICO UNDER A WEAK UPSTREAM RIDGE AS THE FOLLOWING WORK WEEK GETS UNDERWAY. FOR TODAY...WIDESPREAD WETTING RAIN OVER THE EASTERN HALF OF THE STATE IN AN ACTIVE DAY FOR THUNDERSTORMS. SOME STORMS WILL BE STRONG OVER THE CENTRAL MOUNTAINS AND ADJACENT PLAINS WITH STRONG WINDS AND LARGE HAIL POSSIBLE. SOMEWHAT REDUCED COVERAGE AND RAINFALL AMOUNTS OVER THE WEST. THUNDERSTORMS WILL EXPAND TO THE EASTERN PLAINS LATE IN THE DAY...AND MOVE TO THE SOUTHEAST PLAINS OVERNIGHT AS THE SPONSORING SHORTWAVE SWEEPS INTO TEXAS. EAST WINDS WILL GUST TO 50 MPH THROUGH CENTRAL MOUNTAIN CHAIN PASSES OUT OVER THE RIO GRANDE VALLEY OVERNIGHT TONIGHT. MAXIMUM TEMPERATURES TODAY WILL RUN 10 TO 20 DEGREES BELOW NORMAL OVER THE EAST...WITH TEMPERATURES A FEW DEGREES EITHER SIDE OF NORMAL OVER THE WEST. WETTING RAIN AND COOLER TEMPERATURES WILL KEEP MINIMUM HUMIDITIES IN THE 30S AND 40S PCT OVER THE CENTRAL AND EAST...WITH TEENS AND 20S PCT OVER THE WEST. GOOD TO EXCELLENT HUMIDITY RECOVERY OVERNIGHT...WITH FAIR RECOVERIES NEAR THE ARIZONA BORDER. NO VENTILATION ISSUES. FOR MONDAY...SHORTWAVE EXTENDING FROM THE CENTRAL TEXAS PANHANDLE TO THE BOOT HEEL WILL SWEEP INTO CENTRAL TEXAS TO NORTHERN MEXICO BY MONDAY AFTERNOON. WETTING SHOWER COVERAGE FOCUSED ON SOUTHEAST PLAINS...WITH THUNDERSTORMS ACTIVE ALONG THE CENTRAL MOUNTAIN CHAIN WITH STORMS DRIFTING SOUTH AND EAST ONCE INITIATED. REMAINING 5 TO 15 DEGREES BELOW NORMAL OVER THE EAST...WITH NEAR NORMAL TEMPERATURES TO THE WEST. WIND SPEEDS RELAXING THROUGH CENTRAL MOUNTAIN CHAIN GAPS MONDAY MORNING WITH GENERALLY EASTERLY FLOW CONTINUING THROUGH THE DAY. DEGRADED VENTILATION OVER THE SOUTHEAST PLAINS...WITH NO VENTILATION ISSUES ELSEWHERE. MINIMUM HUMIDITIES MOSTLY 30S AND 40S PCT EAST...WITH UPPER TEENS AND 20S PCT WEST AND GOOD TO EXCELLENT HUMIDITY RECOVERIES OVERNIGHT FOR TUESDAY...RIDGE BUILDING OVER NEW MEXICO WITH WARMING TREND UNDERWAY. MAXIMUM TEMPERATURES MOVING ABOVE NORMAL OVER THE NORTH...BUT REMAINING A FEW DEGREES BELOW NORMAL TO THE SOUTH. DRYING TREND WILL RETURN MINIMUM HUMIDITIES TO THE TEENS PCT IN THE WEST...AND TO THE 20S AND 30S PCT IN THE EAST. FAIR TO GOOD HUMIDITY RECOVERIES IN THE WEST...WITH GOOD TO EXCELLENT RECOVERIES IN THE WEST. RIDGE WILL SQUASH CONVECTION...WITH ISOLATED THUNDERSTORMS POSSIBLE OVER THE SUMMITS OF THE NORTHERN MOUNTAINS DRIFTING SOUTH AFTER INITIATION. OUTLOOK...WEDNESDAY THROUGH FRIDAY...WARMING TREND WEDNESDAY WILL PUSH MINIMUM HUMIDITIES INTO THE LOW TEENS PCT WEST...AND IN THE TEENS AND LOW 20S PCT TO THE EAST. DEEPENING SURFACE TROUGH OVER NORTHEAST NEW MEXICO WILL BOOST WIND SPEEDS OVER THE INTERSTATE 40 CORRIDOR FROM SANTA ROSA TO THE TEXAS LINE...AND MAY SUPPORT SOME LOCALLY CRITICAL FIRE WEATHER CONDITIONS IN THESE SPOTS WEDNESDAY AFTERNOON. LEVEL TEMPERATURE TRENDS THURSDAY AND FRIDAY UNDER FLATTENING RIDGE WITH STEADY DRYING TREND MOVING MINIMUM HUMIDITIES TO THE SINGLE DIGITS PCT WEST AND TEENS PCT EAST. VERY SPOTTY CONVECTION WITH LITTLE MOISTURE THROUGH THE REMAINDER OF THE WORK WEEK. NO VENTILATION ISSUES FOR THE LAST HALF OF THE WORK WEEK. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 77 45 79 46 / 10 10 0 0 DULCE........................... 70 35 73 32 / 40 30 10 5 CUBA............................ 73 38 73 38 / 30 30 20 20 GALLUP.......................... 77 37 75 38 / 10 10 0 0 EL MORRO........................ 74 36 72 36 / 20 20 5 0 GRANTS.......................... 75 42 73 40 / 20 20 10 0 QUEMADO......................... 75 42 72 41 / 20 10 5 0 GLENWOOD........................ 84 43 83 42 / 10 5 5 0 CHAMA........................... 65 36 67 36 / 50 60 20 10 LOS ALAMOS...................... 65 46 66 47 / 40 50 30 10 PECOS........................... 65 43 64 44 / 70 60 40 10 CERRO/QUESTA.................... 64 35 66 35 / 60 60 30 10 RED RIVER....................... 55 33 58 35 / 70 70 30 20 ANGEL FIRE...................... 56 34 59 32 / 70 70 40 20 TAOS............................ 66 37 68 35 / 50 40 20 5 MORA............................ 60 38 61 38 / 80 70 40 20 ESPANOLA........................ 72 43 72 42 / 30 30 20 0 SANTA FE........................ 67 44 68 46 / 50 50 30 10 SANTA FE AIRPORT................ 70 44 70 45 / 40 40 20 0 ALBUQUERQUE FOOTHILLS........... 75 51 72 50 / 40 40 20 5 ALBUQUERQUE HEIGHTS............. 77 53 74 52 / 40 40 20 0 ALBUQUERQUE VALLEY.............. 79 50 75 51 / 40 40 20 0 ALBUQUERQUE WEST MESA........... 78 52 74 51 / 40 40 20 0 LOS LUNAS....................... 80 50 75 50 / 30 30 20 0 RIO RANCHO...................... 78 51 74 51 / 40 40 20 0 SOCORRO......................... 81 51 76 51 / 30 20 20 0 SANDIA PARK/CEDAR CREST......... 72 44 70 44 / 50 50 30 5 TIJERAS......................... 73 46 71 46 / 50 50 30 5 MORIARTY/ESTANCIA............... 70 39 67 39 / 70 60 40 5 CLINES CORNERS.................. 66 42 64 42 / 70 60 40 20 GRAN QUIVIRA.................... 72 45 65 44 / 50 30 40 5 CARRIZOZO....................... 75 48 69 45 / 40 40 30 10 RUIDOSO......................... 66 48 60 44 / 50 60 40 30 CAPULIN......................... 60 39 65 38 / 70 40 20 5 RATON........................... 64 41 70 39 / 70 40 20 10 SPRINGER........................ 63 41 68 40 / 70 60 20 10 LAS VEGAS....................... 63 39 64 40 / 70 70 30 20 CLAYTON......................... 64 45 70 47 / 70 30 20 5 ROY............................. 62 43 67 45 / 70 60 20 10 CONCHAS......................... 67 48 71 46 / 70 60 20 10 SANTA ROSA...................... 69 50 71 46 / 70 70 20 10 TUCUMCARI....................... 71 50 73 49 / 50 60 30 10 CLOVIS.......................... 70 50 69 49 / 40 70 40 20 PORTALES........................ 72 52 69 50 / 40 60 50 20 FORT SUMNER..................... 75 52 72 51 / 50 70 40 20 ROSWELL......................... 76 54 70 53 / 30 60 60 20 PICACHO......................... 74 50 66 45 / 40 60 50 20 ELK............................. 69 47 62 44 / 30 50 40 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43/SHY
Hazardous weather outlook, May 13, 6:04 AM MDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT SUN MAY 13 2012 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 604 AM MDT SUN MAY 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY BETWEEN 1 PM AND 11 PM MDT...FROM THE VICINITY OF THE RIO GRANDE VALLEY ON EAST TO THE TEXAS LINE. ISOLATED STRONG STORMS WILL ALSO BE POSSIBLE BETWEEN THE RIO GRANDE VALLEY AND THE CONTINENTAL DIVIDE ALSO DURING ROUGHLY THE SAME PERIOD. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL IN THE SLIGHT RISK AREA MAY ALSO CREATE HIGH FLOWS IN SMALL STREAMS AND ARROYOS AS WELL AS PONDING OF WATER ON LOW LYING SECTIONS OF ROADS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 1 PM AND 11 PM MDT MAINLY FOR THE RIO GRANDE VALLEY ON EAST FOR SEVERE WEATHER REPORTS. 43
In the hours before
Special weather statement, May 13, 12:46 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1246 PM MDT SUN MAY 13 2012 NMZ504-506-131915- NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS- 1246 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCKINLEY COUNTY THROUGH 115 PM MDT... AT 1246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF CROWNPOINT...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL MCKINLEY COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3565 10748 3532 10757 3556 10808 3574 10803 TIME...MOT...LOC 1846Z 282DEG 21KT 3563 10794 34
Special weather statement, May 13, 12:55 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1255 PM MDT SUN MAY 13 2012 NMZ504-131930- NORTHWEST HIGHLANDS- 1255 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RIO ARRIBA AND NORTHWESTERN SANDOVAL COUNTIES THROUGH 130 PM MDT... AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COUNSELOR...OR ABOUT 29 MILES NORTHWEST OF CUBA...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...AREAS NEAR COUNSELOR AND HIGHWAY 550. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3631 10716 3607 10724 3620 10753 3634 10746 TIME...MOT...LOC 1855Z 285DEG 6KT 3624 10738 34
Special weather statement, May 13, 1:06 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 106 PM MDT SUN MAY 13 2012 NMZ523-524-131930- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- 106 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND SOUTHERN TORRANCE COUNTIES THROUGH 130 PM MDT... AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CEDARVALE...OR ABOUT 12 MILES NORTHWEST OF CORONA...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...CORONA AND CEDARVALE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3431 10547 3410 10570 3435 10595 3448 10578 TIME...MOT...LOC 1907Z 315DEG 10KT 3434 10576 34
Special weather statement, May 13, 1:17 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 117 PM MDT SUN MAY 13 2012 NMZ508-131945- SOUTHWEST MOUNTAINS- 117 PM MDT SUN MAY 13 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOCORRO COUNTY THROUGH 145 PM MDT... AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF MAGDALENA...OR ABOUT 28 MILES NORTHWEST OF SOCORRO...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAGDALENA. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3415 10706 3399 10733 3425 10750 3436 10733 TIME...MOT...LOC 1918Z 322DEG 16KT 3423 10735 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:40 PM MDT | Special Weather Statement | ABQ | 35 min | |
| May 12, 9:09 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| May 12, 9:47 PM MDT | Special Weather Statement | ABQ | Quay | 43 min |
| May 13, 12:46 PM MDT | Special Weather Statement | ABQ | McKinley | 29 min |
| May 13, 12:55 PM MDT | Special Weather Statement | ABQ | 35 min | |
| May 13, 1:06 PM MDT | Special Weather Statement | ABQ | Torrance | 24 min |
| May 13, 1:15 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| May 13, 1:17 PM MDT | Special Weather Statement | ABQ | Socorro | 28 min |
| May 13, 1:29 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| May 13, 1:39 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| May 13, 1:45 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance | 45 min |
| May 13, 2:15 PM MDT | Tornado Warning | ABQ | Curry, Roosevelt, Socorro | 30 days |
| May 13, 2:20 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| May 13, 2:26 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 64 min |
| May 13, 2:30 PM MDT | Special Weather Statement | ABQ | Valencia | 30 min |
| May 13, 2:46 PM MDT | Special Weather Statement | ABQ | Socorro | 29 min |
| May 13, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 50 min |
| May 13, 3:01 PM MDT | Special Weather Statement | ABQ | Socorro | 29 min |
| May 13, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 23 min |
| May 13, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro | 68 min |
| May 13, 3:24 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 66 min |
| May 13, 3:57 PM MDT | Special Weather Statement | ABQ | Torrance | 33 min |
| May 13, 4:38 PM MDT | Special Weather Statement | ABQ | Chaves | 37 min |
| May 13, 5:16 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| May 13, 5:19 PM MDT | Special Weather Statement | ABQ | Socorro | 26 min |
| May 13, 5:41 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.